
Product Description
Directions
- Adults (over 16 years and over): Two capsules every 4-6 hours to a maximum of four doses in any 24 hours.
- Do not exceed eight capsules in any 24 hours.
- Children (12-15 years): One capsule every 4-6 hours to a maximum of four doses in any 24 hours.
- Do not exceed 4 capsules in any 24 hours.
- Swallow whole with water. Do not chew.
- Not recommended for children under 12 years of age.
Cautions & Warnings
- Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
- Do not exceed the stated dose.
- Do not take with any other paracetamol-containing products.
- If symptoms persist, consult your doctor.
- Keep out of the reach and sight of children.
- If you are pregnant or are being prescribed medicine by your doctor, seek his advice before taking this product.
- Contains paracetamol.
- Phenylephrine should be used with care in patients with closed angle glaucoma and prostatic enlargement.